Hey all. had my first follow up doc appointment on Monday. we went over my labs-after 1 month of being on 50mcgs of Levoxyl-my Tsh went down from 10+ to 2.9.I told him i was still feeling crappy. He upped my dosage to 75, and I feel amazing!!!! So much energy. He told me we will recheck in a month. he said he wants to bring my tsh down more....we'll see!
Remember I posted in your thread and told you the exact same happened to me?!! No improvement on the 50mg, but once I switched to 75mg I felt AMAZING!!
HOWEVER... I've got bad news.. It's my 3rd week of the 75mg and now I'm getting HYPERthyroid symptoms.. including racing heart, chest pain, jitteryness Hopefully this doesn't happen to you as well!
I have no idea what's next. Going to see doc on Wednesday.
yes the same thing happened with me. (had my stuff upped from 50 to 75mg) and felt great. Some days more than others, the energy level seems to be lasting a tad longer. I have 90 days then blood tests, and so far so good.